A Banach space without a basis which has the bounded approximation property

Stanislaw J. Szarek Case Western Reverse University, Cleveland, Ohio, USA

TBD mathscidoc:1701.331693

Acta Mathematica, 159, (1), 81-98, 1986.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 102 downloads ] [ 0 comments ] [ Cited by 47 ]
@inproceedings{stanislaw1986a,
  title={A Banach space without a basis which has the bounded approximation property},
  author={Stanislaw J. Szarek},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203308563078402},
  booktitle={Acta Mathematica},
  volume={159},
  number={1},
  pages={81-98},
  year={1986},
}
Stanislaw J. Szarek. A Banach space without a basis which has the bounded approximation property. 1986. Vol. 159. In Acta Mathematica. pp.81-98. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203308563078402.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved